# SDR SCNA20251010404

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N5153
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 61,154 hours, 32,468 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Flap System
- Condition: Faulted
- Location: Leading Edge
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APRROCH THE LE FLAP TRANSIT LIGHT STAYED AMBER WITH FLPAS SET TO 5 LE DEVICE IDIACTION ON OVERHEAD REMAINED GREEN RAN QRH.  PERFOMRED FSEU BITE NO CURENT FAULTS MX MESSAGE IN FAULT HISTORY 27-81216. F1 PROX RETRACT. PERFOMRED FIM 27-88 TASK 805 REPAIR CONFIRMATION  NO FAULTS A/C OK FOR SERVICE
